×

zbMATH — the first resource for mathematics

Some weighted distribution results on univariate and bivariate cases. (English) Zbl 0924.62018
Summary: Some partial ordering results regarding the original and the weighted distributions of random variables and random vetors have been derived. Bivariate weighted distributions have been discussed and some results have been obtained regarding them. Some dependence properties have also been studied.

MSC:
62E10 Characterization and structure theory of statistical distributions
62N05 Reliability and life testing
62H05 Characterization and structure theory for multivariate probability distributions; copulas
PDF BibTeX Cite
Full Text: DOI
References:
[1] Arnold, B.C., Nagaraja, H.N., 1991. On some properties of bivariate weighted distributions. Comm. Statist. Theory Meth. 20 (5 & 6), 1853-1860. · Zbl 0900.62073
[2] Barlow, R.E., Proschan, F., 1975. Statistical Theory of Reliability and Life Testing: Probability Models. Holt, Rinehart and Winston, New York. · Zbl 0379.62080
[3] Block, H.W., Savits, T.H., 1980. Laplace transforms for classes of life distributions. Ann. Probab. 8 (3), 465-474. · Zbl 0455.62079
[4] Blumenthal, S., 1963. Proportional sampling in life length studies. Technometrics 9 (2), 205-218.
[5] Cnaan, A., 1985. Survival models with two phases and length biased sampling. Comm. Statist. 14 (4), 861-886. · Zbl 0573.62096
[6] Cox, D.R., 1962. Renewal Theory. Spottiswoode, Ballantyne and Company, London.
[7] Deshpande, J.V.; Kochar, S.C.; Singh, H., Aspects of positive ageing, J. appl. probab., 23, 748-758, (1986) · Zbl 0612.60072
[8] Ebrahimi, N., Ghosh, M., 1981. Multivariate negative dependence. Comm. Statist. Theory Meth. A 10 (4), 307-337. · Zbl 0506.62034
[9] Fisher, R.A., The effects of methods of ascertainment upon the estimation of frequencies, Ann. eugenics, 6, 13-25, (1934)
[10] Gupta, R.C., On the monotonic properties of the residual variance and their applications in reliability, J. statist. plann. inference, 16, 329-335, (1987) · Zbl 0621.62096
[11] Gupta, R.C., Kirmani, S.N.U.A., 1990. The role of weighted distributions in stochastic modeling. Comm. Statist. Theory Meth. 19 (9), 3147-3162. · Zbl 0734.62093
[12] Jain, K., Nanda, A.K., 1995. On multivariate weighted distributions. Comm. Statist. Theory Meth. 24 (10), 2517-2539. · Zbl 0875.62203
[13] Jain, K., Singh, H., Bagai, I., 1989. Relations for reliability measures of weighted distributions. Comm. Statist. Theory Meth. 18 (12), 4393-4412. · Zbl 0707.62197
[14] Karlin, S.; Proschan, F., Polya type distributions of convolutions, Ann. math. statist., 31, 721-736, (1962) · Zbl 0141.16604
[15] Karlin, S.; Rinott, Y., Classes of orderings of measures and related correlation inequalities II. multivariate reverse rule distributions, J. multivariate anal., 10, 499-516, (1980) · Zbl 0469.60007
[16] Kumar, J.D., Proschan, F., 1983. Negative association of random variables with applications. Ann. Statist. 11 (1), 286-295. · Zbl 0508.62041
[17] Lehmann, E.L., Some concepts of positive dependence, Ann. math. statist., 37, 1137-1153, (1966) · Zbl 0146.40601
[18] Mahfoud, M., Patil, G.P., 1982. On weighted distributions. In: Kallianpur, G., Krishnaiah, P.R., Ghosh, J.K. (Eds.), Statistics and Probability: Essays in Honor of C.R. Rao. North-Holland, Amsterdam, pp. 479-492. · Zbl 0487.62011
[19] Patil, G.P., Rao, C.R., 1977. In: Krishnaiah, P.R. (Ed.), The Weighted Distributions: A Survey and Their Applications. North-Holland, Amsterdam, pp. 383-405.
[20] Patil, G.P.; Rao, C.R., Weighted distributions and size-biased sampling with applications to wild-life populations and human families, Biometrics, 34, 179-189, (1978) · Zbl 0384.62014
[21] Rao, C.R., 1965. On discrete distributions arising out of methods of ascertainment. In: Patil, G.P. (Ed.), Classical and Contagious Discrete Distributions. Permagon Press, Oxford and Statistical Publishing Society, Calcutta, pp. 320-332.
[22] Ross, S.M., 1983. Stochastic Processes. Wiley, New York.
[23] Sen, A.; Khattree, R., Length biased distribution, equilibrium distribution and characterization of probability laws, J. appl. statist. sci., 3, 239-252, (1996) · Zbl 0948.60001
[24] Shaked, M., Shanthikumar, J.G., 1994. Stochastic Orders and their Applications. Academic Press, New York. · Zbl 0806.62009
[25] Zelen, M.; Feinleib, M., On the theory of screening for chronic diseases, Biometrika, 56, 601-614, (1969) · Zbl 0184.23703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.